# SDR SIMA20241013001

- Difficulty date: October 13, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N273NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000778
- Aircraft time: 14,675 hours, 9,731 cycles
- System (JASC): 2565 · Escape Slide
- Part: Control Cable
- Part number: 17068851403
- Condition: Damaged
- Location: Zone 800 Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY SLIDE MECHANISM CABLE IS DAMAGED AND MIGRATING REMOVED AND REPLACED WITH NEW L2 DOOR EMERGENCY SLIDE MECHANISM CABLE AND ADJUSTED CABLE IAW EMB175 AMM 52-12-40. EMERGENCY OPENING SYSTEM ADJUSTMENT CHECKED GOOD IAW EMB175 AMM 52-12-52
